MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952832350
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
It was reported that stent thrombosis occurred.The target lesion was located in the mid left anterior descending (lad) artery.A 3.50 x 32 mm promus premier¿ drug-eluting stent was deployed into the lesion; however, thrombosis developed despite administration of heparin anticoagulant.No further patient complications were reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that angiography was performed which led to the discovery of thrombosis.A non-bsc stent was deployed in the mid left anterior descending (lad) artery and another promus stent was deployed in the diagonal branch.The intervention was successful and the patient's status was stable.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6976354
Report Number2134265-2017-10331
Device Sequence Number11130160
Product Code NIQ
UDI-Device Identifier08714729844983
UDI-Public08714729844983
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2018
Device Model NumberH7493952832350
Device Catalogue Number39528-3235
Device Lot Number0020455385
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;